# SDR AWXA200300292

- Difficulty date: March 1, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5432
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON VERTICAL WEB (INTERCOSTAL) TO FUSELAGE SKIN BETWEEN BS 1500 TO 1520, RBL 2. MAINTENANCE REMOVED INTERCOSTAL BS 1500 TO 1520, RBL 2; REMOVED CORRODED LOWER "L" ANGLE FROM INTERCOSTAL; FABRICATED A NEW "L" ANGLE; INSTALLED "L" ANGLE ON TO INTERCOSTAL; REINSTALLED INTERCOSTAL IAW B737-200 SRM 51-40-02, PG. 1.
